Saturday 17th December
From 11.30am In person and on Zoom – a hybrid class. Please note – we have added a 30 minute talk to the days schedule on ‘Costuming’.
FESTIVE FREEBIE – as it is the festive season we are giving all participants one months free access to our Shimmy Squad tutorials. Over 70 hours of pre-recorded tutorials and workshops with Kay and Carmen plus sessions with Brenda Diaz, Shahrzad, Oscar Flores, Yasmina of Cairo, Ozgen and many more. You have to be on Facebook to take advantage of this. Access will start from 19th December for 1 month.
1 workshop= £20 + show £25
2 workshops = £35 + show £40
3 workshop = £45
3 workshops plus the show and share = £ 50
Show without workshop package = £5
Pay a £20 deposit and the balance in cash on the day. Email us to say which workshops you are booking on. [email protected]
Please specify if you plan to join by Zoom.
Workshops with Carmen Tormo. Carmen is an amazing dancer based in Valencia. She is coming to Newcastle and is going to teach 3 classes. Carmen is friendly and fun ….. but makes you work in class! Bring some sunshine into your weekend.
Oriental Technique & isolations 1.5 hours 11.30 – 13.00
Carmen explains and breaks down technique and isolations – focussing on this really brings results.
Oriental Flamenco 1.5 hours 13.30 – 15.00
Carmen is originally a flamenco dancer but fell in love with bellydance – she loves to mis them both.
Sassy Shaabi 1 hour 15.15 – 16.15
Egyptian street dance – a great way to finish the day.
Costuming Talk – 30 mins 16.15 – 16.45
A quick discussion on how to present yourself when performing, costuming and achieving a polished look. Included in day package.
Show and share 1 hour 16.45 – 17.45
Stay for an hour and get to know your dance buddies. Carmen will perform for us – and if anyone else wants to too, the floor is yours. A fun social get together and the chance to dance and chat.
At St Marys Church Hall, Gateshead – near Heworth Metro station. Full directions sent on booking.
Email [email protected] to tell us which workshops you are booking on. Remember to tell us if you are joining by Zoom.
Hosted by Kay Taylor, Farida Dance and BellyDance Now.
Mar 28th / 6 - 6.45pm / £5.00
Tuesday 28th March 2023: Join Kay for this weekly 45 minute fitness session based on bellydance music and moves: Get inspired, get fit and have fun! On Zoom and in person…….
Apr 1st / 7pm - 10.15pm / £9.00
An evening of sparkles, bellydance and music.
From class dances to professional performer – we have one thing in common – we love belly dance. Come and join us.
Saturday 1st April 2023
Apr 11th / 18.30 - 20.00 / £8.00
Kay tells of her Cairo adventures, in and out of hospital, dance shows, classes and so much more …… an entertaining hours or so with unique video footage.
Apr 18th / 6 - 6.45pm / £5.00
Tuesday 18th April 2023: Join Kay for this weekly 45 minute fitness session based on bellydance music and moves: Get inspired, get fit and have fun! On Zoom and in person…….
Apr 20th / 5.30 - 6.30pm / £7.00
Get back to basics and perfect your technique 20th April 2023
Join Kay Thursday evenings for this technique class. Explore technique – new and old.
Apr 25th / 6 - 6.45pm / £5.00
Tuesday 25th April 2023: Join Kay for this weekly 45 minute fitness session based on bellydance music and moves: Get inspired, get fit and have fun! On Zoom and in person…….